Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 81, NWS Eureka, CA

October 11, 2020

NWS Eureka, CA issued this small craft advisory at Oct 11, 2020, 8:51 PM PDT. It took effect at Oct 12, 2020, 6:00 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2020, 8:51 PM PDT (03:51 UTC)
In effect from
Oct 12, 2020, 6:00 AM PDT
Expired
Oct 13, 2020, 12:00 AM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

922 
WHUS76 KEKA 120351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
851 PM PDT Sun Oct 11 2020

PZZ455-120500-
/O.EXP.KEKA.SC.Y.0080.000000T0000Z-201012T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
851 PM PDT Sun Oct 11 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...


$$

PZZ475-120500-
/O.EXP.KEKA.SC.Y.0079.000000T0000Z-201012T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
851 PM PDT Sun Oct 11 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...


$$

PZZ450-121200-
/O.NEW.KEKA.SC.Y.0081.201012T1900Z-201013T0100Z/
Pt St George to Cape Mendocino out 10 nm-
851 PM PDT Sun Oct 11 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM PDT MONDAY...

* WHAT...Seas around 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From noon to 6 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-121200-
/O.NEW.KEKA.SC.Y.0081.201012T1300Z-201013T0100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
851 PM PDT Sun Oct 11 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT MONDAY...

* WHAT...Seas 9 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 6 AM to 6 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
523 
WHUS76 KEKA 120951
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
251 AM PDT Mon Oct 12 2020

PZZ455-121800-
/O.EXB.KEKA.SC.Y.0081.201012T2200Z-201013T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
251 AM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...Seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-121800-
/O.EXB.KEKA.SC.Y.0081.201012T2200Z-201013T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
251 AM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

* WHAT...Seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM this afternoon to midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-121800-
/O.CON.KEKA.SC.Y.0081.201012T1900Z-201013T0100Z/
Pt St George to Cape Mendocino out 10 nm-
251 AM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
PDT THIS EVENING...

* WHAT...Seas around 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From noon to 6 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-121800-
/O.CON.KEKA.SC.Y.0081.201012T1300Z-201013T0100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
251 AM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM PDT THIS EVENING...

* WHAT...Seas 9 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 6 AM to 6 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
724 
WHUS76 KEKA 121800
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1100 AM PDT Mon Oct 12 2020

PZZ450-130100-
/O.CON.KEKA.SC.Y.0081.201012T1900Z-201013T0100Z/
Pt St George to Cape Mendocino out 10 nm-
1100 AM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WHAT...Seas around 10 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-130200-
/O.CON.KEKA.SC.Y.0081.201012T2200Z-201013T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
1100 AM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 8 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-130100-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-201013T0100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1100 AM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WHAT...Seas around 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-130200-
/O.CON.KEKA.SC.Y.0081.201012T2200Z-201013T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1100 AM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT PDT TONIGHT...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 PM this afternoon to midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
028 
WHUS76 KEKA 122116
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
216 PM PDT Mon Oct 12 2020

PZZ450-130530-
/O.EXT.KEKA.SC.Y.0081.000000T0000Z-201013T0700Z/
Pt St George to Cape Mendocino out 10 nm-
216 PM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Seas 8 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-130530-
/O.EXT.KEKA.SC.Y.0081.201012T2200Z-201013T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
216 PM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 8 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-130530-
/O.EXT.KEKA.SC.Y.0081.000000T0000Z-201013T0700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
216 PM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Seas 9 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-130530-
/O.CON.KEKA.SC.Y.0081.201012T2200Z-201013T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
216 PM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
907 
WHUS76 KEKA 130336
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
836 PM PDT Mon Oct 12 2020

PZZ470-131145-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-201013T0700Z/
/O.NEW.KEKA.GL.A.0019.201014T2100Z-201016T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
836 PM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY
MORNING...

* WHAT...For the Small Craft Advisory, seas 7 to 9 feet. For the 
  Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and 
  seas 8 to 13 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until midnight PDT 
  tonight. For the Gale Watch, from Wednesday afternoon through 
  Friday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-131145-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-201013T0700Z/
/O.NEW.KEKA.GL.A.0019.201014T1800Z-201016T0600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
836 PM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
EVENING...

* WHAT...For the Small Craft Advisory, north winds 10 to 20 kt 
  and seas 8 to 11 feet. For the Gale Watch, north winds 25 to 
  35 kt with gusts up to 45 kt and seas 9 to 14 feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until midnight PDT 
  tonight. For the Gale Watch, from Wednesday morning through 
  Thursday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-130700-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-201013T0700Z/
Pt St George to Cape Mendocino out 10 nm-
836 PM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Seas 8 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-130700-
/O.CON.KEKA.SC.Y.0081.000000T0000Z-201013T0700Z/
Cape Mendocino to Pt Arena out 10 nm-
836 PM PDT Mon Oct 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 8 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until midnight PDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 2:43 PM PDT, 6 hours 8 minutes earlier.

Area forecast discussion, Oct 11, 2:43 PM PDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
243 PM PDT Sun Oct 11 2020

.SYNOPSIS...Local valley and coastal fog along with chilly
temperatures are expected tonight. Expect a gradual warming and
drying trend early this week, followed by unseasonably hot inland
temperatures and possible fire weather concerns mid to late week.

&&

.DISCUSSION...High pressure is bringing clear skies and dry
conditions across the region this afternoon with temperatures
near or slightly below seasonal normals. Tonight a weak frontal
boundary moving onshore will bring some clouds and possibly some
light rain to Del Norte county. Farther south in Humboldt and
portions of western Mendocino county there will likely be some
valley fog and low clouds, although coverage should be less than
the this morning. Farther east in Trinity county the clear dry
conditions will likely allow temperatures to drop into the low 30s
and some frost may form. It is is still possible the clouds will
reach those areas, but given how clear the skies are now it looks
unlikely. Have issued a frost advisory for these areas. Farther
south in NE Mendocino county and northern Lake county frost is
possible, but temperatures only dropped to around 40 this morning
and the airmass is project to be significantly warmer down there
as well. So will hold off on issuing anything at this point and
let the next shift take another look at it. Monday afternoon will
see mainly clear skies and dry conditions across the area with
only a few clouds lingering in Del Norte county. Afternoon
temperatures will warm slightly over today with interior highs
near seasonal levels in the mid 70s to low 80s.

Tuesday another system moving into the Pacific Northwest will
continue to keep temperatures near seasonal levels and RH from
dropping too low. It is hard to know what this will do to the
marine layer. The onshore flow will likely keep it in place to
some extent, but the cool temperatures aloft will keep the
inversion fairly weak.

Wednesday afternoon high pressure starts to build in across the
area bringing warming and drying conditions to the region. THis
will also bring offshore flow. This will likely clear out the
coastal areas. Breezy northerly winds are expected in the
afternoon along the coast. Highs will be slightly above seasonal
normals in most areas.

Thursday the ridge continues to strengthen and inland areas will
warm. The offshore flow will help the coast warm up, but the
strong northerlies will likely keep coastal temperatures from
getting above 70 degrees. Friday the offshore flow aloft remains
in place, but the northerlies at the coast will diminish and this
may allow temperatures at the coast to warm into the 70s and
possibly over 80. Confidence is low at this point, but it is
starting look like the pattern that could bring hot temperatures
to the coast. Unfortunately this may also bring smoke back to the
coast. It will likely take some time for the fires to get going
again and there may be less smoke to deal with than in previous
offshore wind events. No additional rain is forecast for the
remainder of the 7 days. Late in the weekend a few ensemble
members are starting to the show the potential for some rain, but
not very many of them so will leave the forecast dry. MKK

&&

.AVIATION...Vis sat imagery displaying virtually clear skies both
over land and sea this afternoon...and very little if any smoke. The
vfr conditions should continue through the early evening hours as a
drier but weak northerly flow continues. Coastal terminals will
likely see another round of surface fog that may get dense again
during the early morning hours.  But forecast guidance suggests it
wont be quite as dense as early Sunday morning...and at worst may be
more brief in a time sense.  Interior sites may also see some ground
fog develop after midnight... but again the likelihood of it
evolving into a ifr criteria is low.  KUKI may see a little speed
shear as surface winds may be near calm but a northerly wind at
around 2k ft agl will be near 15-20kts. Not quite strong enough to
include in the TAF

&&

.MARINE...North and northwesterlies starting to take hold over much
of the coastal waters except for the near shore waters along Pt St.
George where some southerlies are still hanging around from an
earlier weak front. High pressure will strengthen offshore today
through Monday night and persist through mid-week. Winds should be
all out of the north but generally remaining under sca levels as
short period waves could increase Monday to near 12 feet at 12
seconds in the southern outer waters where winds will be slightly
stronger.

&&

.FIRE WEATHER...Late tonight into Monday morning Lake County will
see moderate RH recoveries on the ridges and some breezy winds.
This will elevate fire conditions, but they are not expected to be
critical. Tuesday and Wednesday winds will diminish some as the
pattern shifts and RH recoveries on the ridges Mendocino and Lake
counties will remain moderate. Surface winds will start to
increase Wednesday afternoon and afternoon RH may starting
dropping into the teens in Lake county as a dry airmass starts to
impact the area.

Thursday and Friday mornings the very dry airmass continues
to settle in over the area. This will lead to poor RH recoveries
on the ridges across the area. The main question is where the
stronger winds will be located. For now it looks like the highest
potential will be in eastern Lake county. There is also the
potential that it will extend to rest of Lake county and eastern
Mendocino county, but that is just not shown by the models yet.
This will need to be watched as it gets closer and a fire weather
watch may be needed. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory from 1 AM to 9 AM PDT Monday for CAZ107-108.

NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 PM PDT this evening for PZZ455-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Oct 11, 1:19 PM PDT, 7 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
119 PM PDT Sun Oct 11 2020

CAZ101>106-109>115-122030-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
119 PM PDT Sun Oct 11 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-122030-
Northern Trinity-Southern Trinity-
119 PM PDT Sun Oct 11 2020

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT MONDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Frost Advisory is currently in effect for late tonight and Monday
morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Frost Advisory is currently in effect for late tonight and Monday
morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 10:17 AM PDTFire Weather WatchEKA25 hr

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.